Home » Healthcare » Health Care » Digestion & Nausea » Antacids » Kirkland Suphedrine Pe Phenylephrine Hydrochloride 10mg Tablets 144-Count (Pack of 3)

 
Product Details
Compare to the active ingredient of Sudafed PE. Active Ingredient (in each tablet): Phenylephrine HCl 10mg, nasal decongestant. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies and nasal congestion associated with sinusitis. Relieves sinus congestion and pressure.
 
 
  • * Disclaimer: Result vary based on individual
  •